# SDR SWIA971362

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Dc Elect Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S ATTITUDE HEADING INDICATOR FAILED IN FLIGHT.  RETURNED TO SLC.  REPLACED EMERGENCY BATTERY RELAY BOX.
